A member asked:

I was on ativan 1mg, 2 times a day for a month. i just stopped taking it. the doctor wants me on zoloft (sertraline). how long will the withdrawl symptoms last? i don't feel like myself.

3 doctors weighed in across 2 answers
Dr. Bassam Amawi answered

Specializes in Psychiatry

Ativan (lorazepam) is habit forming , and when u stoop it it is better to tapper it down slowly like 25 percent every 4 days , stopping benzodiazepine suddenly can cause withdrawal symptoms and seizure.

Answered Sep 27, 2016

5.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. William Goldie answered

Specializes in Pediatric Neurology

It sounds that you have an anxiety disorder. You are trying to blame the Ativan (lorazepam) when it is more likely that it is your worry about yourself that is the real problem. There is no magic cure. Medication make help you learn to manage your anxiety, but you will have to learn to deal with it on your own. You should try meditation and relaxation methods so that you do not need medications.

Answered May 8, 2016

5.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...